# SDR SWIA202265702

- Difficulty date: March 21, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCOWL 433AT HAS MULTIPLE CRACKS ON COAMING. AREAS MARKED.    (C CHECK RO 5/23/22) .    (C CHECK RO 5/23/22)        / TRANSCOWL 433AT HAS BEEN REPAIRED REF REO# 690-54-21-414, REV --, DATED 3/31/22, REO# 670-54-21-1207, REV A, DATED 8/27/15. COMPLIED FULLY WITH SKYCARD 51-900-1002-SKY.
